# SDR SWIA200920774

- Difficulty date: January 5, 2009
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N569SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120344
- Aircraft time: 22,532 hours, 31,175 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Binding
- Location: Pax Door
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5611 - FA REPORTS MAIN CABIN DOOR DIFFICULT TO OPEN.  CLEANED AND LUBED DOOR MECHANISM.
